Colorado, 2013

Damaging Wind in Colorado, July 31, 2013

July 31, 2013 · NWS PUB · 1 event in 1 county or zone

A severe storm generated wind gusts that buckled a garage door and downed several large tree limbs at Olney Springs in Crowley County.

Where it happened

Every event with a place to put it. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
1

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PUB wrote it up.

A severe storm generated wind gusts that buckled a garage door and downed several large tree limbs at Olney Springs in Crowley County.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 31, 3:19 PM MST, 1 hour 6 minutes earlier.

Area forecast discussion, Jul 31, 3:19 PM MST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
419 PM MDT WED JUL 31 2013

.SHORT TERM...(THIS EVENING THROUGH THURSDAY)
ISSUED AT 416 PM MDT WED JUL 31 2013

CURRENTLY...A RIDGE OF HIGH PRES WAS LOCATED OVER CO/NM/PANHANDLES
REGION...WITH A HEALTHY SLUG OF MOISTURE ROTATING UP INTO AZ AND UT.
DRIER AIR WAS TRYING TO INFILTRATE ACROSS CO...BUT SO FAR THE DRYING
HAS NOT BEEN REALIZED AT THE SURFACE ACROSS THE E PLAINS AND I25
CORRIDOR. TEMPS HAVE WARMED INTO THE MID 80S TO MID 90S FOR MUCH OF
THE CWA...WHILE ISOLATED THUNDERSTORMS HAVE DEVELOPED OVER THE E
PLAINS WITH THE FOCUS AREA BEING THE SE CORNER OF THE STATE.

TONIGHT...CURRENT SEVERE THUNDERSTORM WATCH IS IN EFFECT THROUH 04Z
THIS EVE...WITH THE MOST LIKELY AREA FOR LARGE HAIL AND DAMAGING
WINDS BEING THE FAR SE CORNER. FOR THE REST OF THE FORECAST
AREA...FEEL THAT ACTIVITY WILL QUICKLY DIMINISH WITH SUNSET SO
ADJUSTED POP GRIDS TO SHOW THIS...WITH ISOLATED POPS ALONG THE KS
BORDER LINGERING UNTIL AFTER MIDNIGHT. ANOTHER RELATIVELY MILD
NIGHT ON TAP WITH MIN TEMPS IN THE 50S TO MID 60S FOR THE
PLAINS...AND AROUND 50 F FOR THE HIGH VALLEYS.

TOMORROW...THE UPPER RIDGE DOES NOT MOVE MUCH...BUT WHAT DOES CHANGE
IS THAT THE MOISTURE WILL ROTATE UP ACROSS THE 4 CORNERS AND INTO
WESTERN COLORADO THROUGH THE MORNING. THIS WILL SERVE AS THE FUEL
FOR EARLY THUNDERSTORM INITIATION ALONG THE CONTDVD...AROUND
15Z...WHICH WILL THEN SWEEP EAST ACROSS THE REST OF THE FORECAST
AREA THROUGH THE AFTN. THE HIGHER TERRAIN WILL HAVE THE BEST CHANCE
FOR PCPN...LIKELY ALONG THE CONDVD...BUT THE ENTIRE AREA WILL HAVE A
SHOT FOR RAIN BY LATE AFTN. LOOK FOR ANOTHER HOT DAY WITH MAX TEMPS
IN THE MID TO UPPER 90S FOR THE PLAINS...AND IN THE 80S FOR THE HIGH
VALLEYS. LOOKING AT THE SEVERE POTENTIAL FOR TOMORROW...NAM MODEL
INDICATES THAT THE FAR E PLAINS WILL SEE 1500-2000 J/KG CAPE THROUGH
THE AFTN...AS WELL AS 30-35 KTS OF 0-6 KM BULK SHEAR. SPC DAY TWO
CLIPS KIOWA COUNTY...SO IT MIGHT BE ANOTHER BUSY DAY. STAY TUNED.
MOORE

.LONG TERM...(THURSDAY NIGHT THROUGH WEDNESDAY)
ISSUED AT 416 PM MDT WED JUL 31 2013

...MONSOON PATTERN TO CONTINUE...

MODELS ARE IN GENERAL AGREEMENT ON KEEPING THE MONSOON GOING THROUGH
THE EXTENDED PERIOD...BUT ARE VARYING RUN TO RUN AND DAY TO DAY ON
THE DETAILS.  IT WILL BE DIFFICULT TO COME UP WITH SPECIFICS IN THIS
PATTERN AS EACH DAY INTRODUCES NEW CONVECTION INTO THE ATMOSPHERE
WHICH ALTERS THE FORECAST FOR THE NEXT DAYS.  TIMING OF SPECIFIC
BOUNDARIES AND CONVECTIVE MASSES WILL BE DIFFICULT.  SO...FORECAST
WILL BE BASED MORE ON THE GENERAL PATTERN THAN ON THE SPECIFIC
DETAILS THAT ARE BEING SHOWN IN THE MODELS.

IN GENERAL...THURSDAY LOOKS LIKE AN UPSWING DAY IN CONVECTION OVER
MOST OF THE AREA...WITH A SURGE OF MONSOON MOISTURE OVERHEAD AND
BOUNDARY INTERACTIONS AT THE SURFACE.  FRIDAY PRESENTLY LOOKS A TAD
BIT DRIER.  THERE IS STILL MONSOONAL MOISTURE OVER THE REGION BUT IT
LOOKS TO PRIMARILY IMPACT THE MOUNTAINS. SATURDAY BRINGS A POTENTIAL
UPSWING IN CONVECTION AGAIN...WITH MORE MONSOON MOISTURE IN PLACE
PLUS ANOTHER BOUNDARY MOVING THROUGH. SUNDAY LOOKS A TAD DRIER BUT
STILL PLENTY OF POTENTIAL FOR ISOLATED TO SCATTERED STORMS.

STARTING AS EARLY AS MONDAY EVENING AND CONTINUING THROUGH
WEDNESDAY...THE PATTERN HAS THE POTENTIAL TO TURN VERY WET FOR A LOT
OF THE AREA.  DURING THIS TIME...IT APPEARS THAT THE MONSOON PLUME
AND A SERIES OF WEAK DISTURBANCES MOVING THROUGH THE NORTHERN
ROCKIES AND PLAINS WILL PHASE UP TO PROVIDE PERIODS OF AMPLE MONSOON
MOISTURE AND LIFT TO GENERATE MORE WIDESPREAD CONVECTION THAN
USUAL...ESPECIALLY FOR THE EASTERN MOUNTAINS AND PLAINS.  AND...WITH
ALL THE MOISTURE IN THE AIR...THIS WILL MEAN MORE POTENTIAL FOR
HEAVY RAIN THAN USUAL.  IT IS NOT JUST ONE MODEL SHOWING THIS.  BOTH
OF OUR PRIMARY MEDIUM RANGE MODELS INDICATE A POTENTIALLY VERY WET
PERIOD AHEAD.

SO...NEXT WEEK COULD BE A VERY ACTIVE PERIOD ACROSS SOUTHERN
COLORADO WITH NOT ONLY THE BURN SCAR AREAS ON HIGH ALERT FOR FLASH
FLOODING BUT OTHER AREAS AS WELL. LW

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING)
ISSUED AT 416 PM MDT WED JUL 31 2013

VFR CONDITIONS EXPECTED AT THE 3 MAIN TAF SITES OF KCOS...KPUB AND
KALS FOR THE NEXT 24 HRS. ISOLATED CONVECTION THIS EVENING WILL
DIMINISH QUICKLY WITH SUNSET...BUT ANOTHER ROUND OF AFTERNOON AND
EVENING THUNDERSTORMS ARE FORECAST FOR TOMORROW. ACTUALLY...
BEGINNING MID-MORNING FOR KALS. HOWEVER...PROBABILITIES ARE STILL
LOW SINCE MUCH OF THE CONVECTION WILL BE TIED TO THE HIGHER
TERRAIN.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...MOORE
LONG TERM...LW
AVIATION...MOORE
Hazardous weather outlook, Jul 31, 12:06 PM MST, 4 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
106 PM MDT WED JUL 31 2013

COZ058>089-093>099-011315-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
106 PM MDT WED JUL 31 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE ACROSS
SOUTHEASTERN COLORADO THIS AFTERNOON AND EVENING...WITH THE BEST
COVERAGE EXPECTED ACROSS THE FAR SOUTHEAST PLAINS NEAR THE KANSAS
BORDER. SOME OF THESE STORMS MAY BECOME SEVERE...PRODUCING HAIL
GREATER THAN ONE INCH IN DIAMETER AND DAMAGING WIND GUSTS OF 60
MPH. THE STORMS WILL ALSO BE CAPABLE OF PRODUCING FREQUENT CLOUD
TO GROUND LIGHTNING...AND PERIODS OF HEAVY RAIN.

ISOLATED THUNDERSTORMS WILL REMAIN POSSIBLE THIS AFTERNOON AND
EARLY EVENING ACROSS THE MOUNTAINS AND IMMEDIATE ADJACENT PLAINS
AS WELL. THE MAIN THREATS FROM THESE STORMS WILL BE DANGEROUS CLOUD
TO GROUND AND GUSTY WINDS UP TO 40 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

THUNDERSTORMS ARE EXPECTED EVERY DAY DURING THIS PERIOD. THE BEST
CHANCE FOR STORMS THAT COULD PRODUCE HEAVY RAIN WILL BE
FRIDAY...MONDAY AND TUESDAY. DURING THESE 3 DAYS THE MONSOON PLUME
IS EXPECTED TO BE OVER THE STATE AND UPSLOPE FLOW WILL BE IN
PLACE. DURING THE REMAINDER OF THE PERIOD...SHOWERS AND
THUNDERSTORMS ARE EXPECTED...BUT THE COVERAGE WILL BE LESS AND THE
THREAT OF HEAVY RAIN WILL NOT BE AS GREAT.

ALL STORMS DURING THIS PERIOD WILL BE CAPABLE OF GUSTY WINDS TO 45
MPH AND POSSIBLY SMALL HAIL. ALL STORMS WILL PRODUCE DANGEROUS
CLOUD TO GROUND LIGHTNING.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING ACROSS THE FAR SOUTHEAST PLAINS.

27/50

In the hours before

Special weather statement, Jul 31, 11:59 AM MST, 4 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1259 PM MDT WED JUL 31 2013

COZ084-312100-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
INCLUDING THE CITIES OF...BLACK FOREST...AIR FORCE ACADEMY
1259 PM MDT WED JUL 31 2013

A THUNDERSTORM...PRODUCING MOSTLY MODERATE...BUT SOME LOCALLY
HEAVY RAIN...WILL TRACK SOUTHEAST ACROSS THE BLACK FOREST BURN
SCAR AREA OF NORTHERN EL PASO COUNTY THROUGH 2 PM MDT. AT THE
PRESENT TIME...THIS STORM IS EXPECTED TO PRODUCE UP TO A HALF INCH
OF RAINFALL. THIS AMOUNT OF RAIN MAY CAUSE SOME MINOR LOCAL RUNOFF
AND DEBRIS FLOW PROBLEMS. STAY TUNED FOR FURTHER INFORMATION. A
FLOOD ADVISORY OR FLASH FLOOD WARNING MAY BE ISSUED ON SHORT
NOTICE.
Special weather statement, Jul 31, 12:02 PM MST, 4 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
102 PM MDT WED JUL 31 2013

COZ098-311945-
LAMAR VICINITY/PROWERS COUNTY-
102 PM MDT WED JUL 31 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTH CENTRAL PROWERS COUNTY IN SOUTHEAST COLORADO...

AT 100 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTHWEST OF TWO BUTTES...OR 22 MILES
NORTH OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE EAST AT 5 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF SOUTH CENTRAL
PROWERS COUNTY.

PENNY SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS
STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

PJC
Special weather statement, Jul 31, 1:46 PM MST, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
246 PM MDT WED JUL 31 2013

COZ094-099-312115-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
246 PM MDT WED JUL 31 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

AT 245 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 16 MILES NORTHWEST OF PRITCHETT...OR 27 MILES
WEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 10
MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF EXTREME
NORTHEASTERN LAS ANIMAS COUNTY AND EXTREME NORTHWESTERN BACA
COUNTY.

PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

KAM
Special weather statement, Jul 31, 2:28 PM MST, 1 hour 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
328 PM MDT WED JUL 31 2013

COZ094-099-312200-
EASTERN LAS ANIMAS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
328 PM MDT WED JUL 31 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  EXTREME NORTHWESTERN BACA COUNTY IN SOUTHEAST COLORADO...
  NORTHEASTERN LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...

AT 322 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 20 MILES NORTHWEST OF PRITCHETT...OR 32 MILES
WEST OF SPRINGFIELD...WHICH WAS MOVING TOWARD THE WEST AT 5 MPH.

THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTHEASTERN LAS
ANIMAS COUNTY.

PEA TO PENNY SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 31, 4:03 PM MST, 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
503 PM MDT WED JUL 31 2013

COZ086-089-312330-
CROWLEY COUNTY-PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-
503 PM MDT WED JUL 31 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHWESTERN CROWLEY COUNTY IN SOUTHEAST COLORADO...
  EAST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...

AT 458 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF OLNEY SPRINGS...OR 31 MILES
EAST OF PUEBLO...WHICH WAS MOVING TOWARD THE EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  OLNEY SPRINGS.
  CROWLEY.

PENNY SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 31, 4:16 PM MST, 9 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
516 PM MDT WED JUL 31 2013

COZ089-312345-
CROWLEY COUNTY-
516 PM MDT WED JUL 31 2013

...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...

  SOUTHERN CROWLEY COUNTY IN SOUTHEAST COLORADO...

AT 512 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 5 MILES NORTHWEST OF OLNEY SPRINGS...OR 30 MILES
NORTHWEST OF LA JUNTA...WHICH WAS MOVING TOWARD THE EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  OLNEY SPRINGS.
  CROWLEY.
  ORDWAY.

PENNY TO NICKEL SIZE HAIL...AND VERY HEAVY RAIN ARE EXPECTED WITH
THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

The radar

The Pueblo radar (KPUX), 38 km away, was scanning. The volume nearest the first event began at 23:21 UTC.

Open the radar archive at this moment

Event by event

1 thunderstorm wind. Local standard time, as filed.

Thunderstorm Wind, Crowley

When
July 31, 4:25 PM MST
Where
Crowley County, 0.54 mi E of Olney Spgs
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
38.170, -103.940

Several large tree limbs were downed, and a garage door was buckled.

What these are

Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Colorado in 2013Every state in 2013This day in weather historyWarnings in Colorado, July 2013

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 467135.